PLEASE REACH OUT IF YOU HAVE ISSUES BEFORE IT GOES TOO FAR!

I was placed back on these drugs thinking it was my only option to deal with the Dystonia Pain and Lack of Sleep. By the time realized how bad things were getting again it was way too late.

But, the good new is, I was taken back off of the Agonists and my Carbidopa-Levodopa dosage was increased to cover my issues and I do not have any urges at all - In fact the thought of it makes me sick.

So, THERE IS HELP IF YOU ARE IN THIS SITUATION, but you must speak out to your neurologist, do not mask the problem out of shame or for any other reason and have them get you off of the medication.

DO NOT JUST STOP TAKING IT - I was told this could cause major issues because of the powerfull way it alters your thinking proecess.

Unfortunatley, everthing has its drawbacks; being increased to a higher dosage of Carbidopa-Levodopa, I was told that they were surpised that I was not getting Dyskinesia yet.